# SDR N6WA20140328003

- Difficulty date: March 28, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 13,802 hours, 9,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Location: Hatch Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH IN COCKPIT,  RT HINGE COVER BROKEN.  FOUND TRIM LOOSE AFT RT SIDE OF EMERGENCY ESCAPE HATCH.  REMOVED HATCH, SECURED TRIM & REINSTALLED EMERGENCY ESCAPE HATCH IAW 52-22-00.  ACFT OK FOR SERVICE.
